# SDR AALA202010099003

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 56,694 hours, 33,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 1623
- Condition: Failed
- Location: L1 Door
- Part time: 74,400 hours, 36,333 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 PASSENGER/CREW DOOR FAILED THE OPERATIONAL TEST OF THE DAMPING FUNCTION, PER CARD 296C83152003.  REPLACED THE L1 DOOR DAMPER, PER AMM 52-11-14-0401.
